The twin occurrence after the use of contraceptive pills

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)216-217
Number of pages2
JournalActa Morphologica Academiae Scientiarum Hungaricae
Volume28
Issue number1-2
Publication statusPublished - 1980

Fingerprint

Contraceptive Agents

ASJC Scopus subject areas

  • Anatomy

Cite this

The twin occurrence after the use of contraceptive pills. / Métneki, J.; Czeizel, E.

In: Acta Morphologica Academiae Scientiarum Hungaricae, Vol. 28, No. 1-2, 1980, p. 216-217.

Research output: Contribution to journalArticle

@article{23d51d6448974585b5f73af9fa6ff674,
title = "The twin occurrence after the use of contraceptive pills",
author = "J. M{\'e}tneki and E. Czeizel",
year = "1980",
language = "English",
volume = "28",
pages = "216--217",
journal = "Acta Morphologica Academiae Scientiarum Hungaricae",
issn = "0001-6217",
publisher = "Akademiai Kiado",
number = "1-2",

}

TY - JOUR

T1 - The twin occurrence after the use of contraceptive pills

AU - Métneki, J.

AU - Czeizel, E.

PY - 1980

Y1 - 1980

UR - http://www.scopus.com/inward/record.url?scp=0019210908&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0019210908&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0019210908

VL - 28

SP - 216

EP - 217

JO - Acta Morphologica Academiae Scientiarum Hungaricae

JF - Acta Morphologica Academiae Scientiarum Hungaricae

SN - 0001-6217

IS - 1-2

ER -